# SDR AALA202307192649

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 24,195 hours, 10,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30664515
- Part serial: M13572
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 17,713 hours, 7,561 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 SLIDE ASSEMBLY FAILS EMERGENCY POWER SUPPLY UNIT LIGHTS TEST. REMOVED AND REPLACED R1 SLIDE ASSEMBLY PER JOB CARD 26L00025011. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
